Loading...
Please wait, while we are loading the content...
Similar Documents
Positive solutions of Sturm-Liouville boundary value problems for singular nonlinear second-order impulsive integro-differential equation in Banach spaces
| Content Provider | Semantic Scholar |
|---|---|
| Copyright Year | 2012 |
| Abstract | In this work, we investigate the existence of positive solutions of Sturm-Liouville boundary value problems for singular nonlinear second-order impulsive integro differential equation in a real Banach space. Some new existence results of positive solutions are established by applying fixed-point index theory together with comparison theorem. Some discussions and an example are given to demonstrate the applications of our main results.MSC:34B15, 34B25, 45J05. |
| Starting Page | 1 |
| Ending Page | 18 |
| Page Count | 18 |
| File Format | PDF HTM / HTML |
| DOI | 10.1186/1687-2770-2012-86 |
| Volume Number | 2012 |
| Alternate Webpage(s) | https://boundaryvalueproblems.springeropen.com/track/pdf/10.1186/1687-2770-2012-86 |
| Alternate Webpage(s) | https://doi.org/10.1186/1687-2770-2012-86 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |